MAUDE Adverse Event Report: STARTER GUIDEWIRE

STARTER GUIDEWIRE
Model Number M001491341
Medical Device Problem Codes Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Per salesforce complaint (b)(4), it was reported that: patient complications: no patient complications description of the event: wire appeared to be damaged upon taking the wire out of the hoop.There appeared to be a separation of the wire at the distal tip.
 
Additional Manufacturer Narrative
Device evaluation added.
 
Event or Problem Description
Per salesforce complaint id: (b)(4), it was reported that: patient complications: no patient complications description of the event: wire appeared to be damaged upon taking the wire out of the hoop.There appeared to be a separation of the wire at the distal tip.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
MDR Report Key12652174
Report Number9681477-2021-00018
Device Sequence Number1443157
Product Code DQX
UDI-Device Identifier08714729743149
UDI-Public(01)08714729743149(17)240430(10)6285993
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberM001491341
Device Lot Number6285993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1